Buserelin spray side effects? Will period be on time?

Discussion in 'Assisted Conception' started by Trying 2 cope, Jun 3, 2011.

  1. Trying 2 cope

    Trying 2 cope Well-Known Member

    Joined:
    Oct 8, 2010
    Messages:
    353
    Likes Received:
    0
    Hi, I'm on my second day of suprecur (buserlin) nasal spray and was hoping some more experienced ladies could tell me how it made them feel and whether it had any effect on when Af came?

    X
     
  2. dreamofabean

    dreamofabean Well-Known Member

    Joined:
    Feb 16, 2010
    Messages:
    13,664
    Likes Received:
    0
    Hi,
    I am taking buserelin but in injection form. I found that almost immediately I had headaches but after taking advice from ladies here I upped fluids and they really improved. The only other side effect was tiredness! Real kick ass tiredness!!
    My Af arrived dead on time so no affect there! Xx
     
  3. littlemouse

    littlemouse Well-Known Member

    Joined:
    Aug 27, 2010
    Messages:
    225
    Likes Received:
    0
    Hiya,

    I also had headaches initially and definitely had emotional lows too - but your body is being plunged into menopause so that's not surprising.

    It did delay AF for me, which nobody had thought to tell me was likely. I'm usually 28 days max and AF came on day 31.

    Good luck - you just have to go with it I'm afraid!

    X
     
  4. Trying 2 cope

    Trying 2 cope Well-Known Member

    Joined:
    Oct 8, 2010
    Messages:
    353
    Likes Received:
    0
    Hi ladies,

    Thanks so much for replying. I'm feeling the tiredness. Waking up in the morning is a real struggle. Glad I know I'm not imagining it.

    Xx
     
  5. spidergirl

    spidergirl Well-Known Member

    Joined:
    Dec 13, 2010
    Messages:
    159
    Likes Received:
    0
    Hi hope your ok, i had the buserlin injections i had head aches, mood swings, tiredness and my AF was a few days late but nothing silly. Any ways good luck xx
     
  6. lochbride

    lochbride Well-Known Member

    Joined:
    Sep 15, 2009
    Messages:
    138
    Likes Received:
    0
    Hi there, I know this is an old-ish post but wondered how you were getting on? I'm starting the same spray tomorrow and not really looking forward to it. Did you have to take it 4 times a day as well?
     
  7. Wallie

    Wallie Well-Known Member

    Joined:
    Oct 29, 2008
    Messages:
    4,882
    Likes Received:
    0
    I'm on the spray. I had the odd sore head and tiredness but nothing out of the ordinary. However I started the spray on CD2 compared to CD21 last cycle. As I had AF anyway it got damn heavy, really heavy where I nearly couldn't keep up with both methods of protection!!!. It lasted 12 days for me too.

    I remember when I started the spray CD21 last time, it was like a normal period, then a week or so later I had another period for 2 days and then a couple of very light days, so don't be surprised if it appears again whilst DR'ing.
     
  8. LizzB

    LizzB Well-Known Member

    Joined:
    Feb 7, 2011
    Messages:
    148
    Likes Received:
    0
    Hi,

    I've been on the buserelin twice, the one thing i would say is really make sure you're drinking tons of water - it really minimises any side effects.

    Go for 2 litres plus a day. I also found it helped to glug down a massive glass of water after each shot.

    It sounds so simple but it does work.

    My AF was a few days late too, especially the second time.

    Good luck.

    Lizx
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice